# SDR CA091222001

- Difficulty date: November 26, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Condition: Faulty
- Location: Fuel Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) THE ENGINE POWER COULD NOT BE REDUCED TO FLIGHT IDLE.  THE PROBLEM WAS ISOLATED TO THE FUEL CONTROL UNIT ON WHICH THE ACCELERATION BELLOWS WAS FOUND FAULTY.  HARDWARE BE RETURNED FOR INVESTIGATION.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC NR 20091222001)
